Circular distributions of finite order

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


Motivated by the theory of circular distributions, we introduced a filtration on the global units attached to the maximal real subfield of a cyclotomic field and conjectured that the associated gradation is isomorphic, (as a Galois module) to the ideal class group. This conjecture depends on circular distributions of Coleman and a guess made by him. In this paper we show that the circular distributions of finite order cannot be constructed from cyclotomic p-units and their Galois conjugates.

Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalMathematical Research Letters
Issue number1
Publication statusPublished - 2006 Jan

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Circular distributions of finite order'. Together they form a unique fingerprint.

Cite this